# SDR DALA2023050203408

- Difficulty date: April 28, 2023
- Submitted: May 2, 2023
- Operation: Air carrier
- Aircraft: N939DZ
- Make and model: Boeing 737-9
- Aircraft serial: 38720
- Aircraft time: 27,661 hours, 14,366 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Worn
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2742266) DURING INSPECTION FOUND PASSENGER COMPARTMENT, SEAT TRACK AT WL 208, RBL 45 FROM BS 360 TO BS 480 HAS NUMEROUS WEAR MARKS. REMOVED DAMAGED SEAT TRACK AT STA 360-480 RBL 45 AND INSTALLED NEW SEAT TRACK AT STA 360-480 RBL 45 IAW SRM 51-40-02-0G AND BOEING DWG# 143A5300.
